Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Had unprotected sex. Took postinor 2. Delayed periods, pregnancy test negative. Suggestions?

Hi.last time my periods came on 30th of September. And i had unprotected sex on 22 of oct and 26th oct. And at both occasions i took postinor 2. And now today is 31st of Oct.So my periods are late. i test with a pregnancy slip and it came negative.(tested on 30th of oct). But i m really worrying about this matter. how long will it take to come periods?? should i worry???
Asked On : Sat, 3 Nov 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello. Your situation is not unusual following the use of emergency contraception. Postinor 2 is a hormone that not only prevents pregnancy; it also disrupts your usual menstrual cycle, so delayed periods are a common side effect. This, of course, raises concerns among women who use such medications to PREVENT pregnancy. Your period should start within a week or so, and it may be different from your usual period in volume and duration. (Typically, a woman's normal menstrual pattern resumes within a cycle or two after she uses emergency contraception.) If your period hasn't started within the next week, repeat the pregnancy test.
If you're in a situation where you think you might be using emergency contraception frequently, see your doctor to discuss other, more effective methods of birth control.
I hope that helps, and good luck!
Answered: Sun, 4 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor